MAUDE Adverse Event Report: STRYKER TRAUMA KIEL HUMERAL NAIL T2 HUMERUS 9X200 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL HUMERAL NAIL T2 HUMERUS 9X200 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1830-0920S
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Injury (2348)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted.
 
Event or Problem Description
As reported: "proximal screw back out.No replacement device used, only the screw was removed." additionally reported: "patient reported pain and x-ray shown indicated screw back out".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and according to x-ray images available it is still implanted.Finally, according to details provided under the event description ¿no replacement device used, only the screw was removed¿ and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Therefore, from technical point of view a statement is impossible.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.However, provided x-ray images were forwarded to our hcp for a medical statement ¿ his comments [excerpts]: ¿¿looks like something we would have called norif.No reduction internal fixation.The fracture is fixed in the post-traumatic deformity.Maybe the loosening of the screw contributed to it.But overall, the fracture is not adequately addressed with this nailing.Either reduce the fracture better and use the existing screw holes to stabilize or fix it with a plate.¿ the file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.
 
Event or Problem Description
As reported: "proximal screw back out.No replacement device used, only the screw was removed." additionally reported: "patient reported pain and x-ray shown indicated screw back out.

Brand Name
HUMERAL NAIL T2 HUMERUS 9X200 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9907827
Report Number0009610622-2020-00134
Device Sequence Number16829709
Product Code HSB
UDI-Device Identifier04546540201607
UDI-Public04546540201607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032523
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Model Number1830-0920S
Device Catalogue Number18300920S
Device Lot NumberK277386RB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR